On the limiting behavior of the Bahadur-Kiefer statistic for partial sums and renewal processes when the fourth moment does not exist

Deheuvels, Paul, Steinebach, Josef . Statistics & Probability Letters 1992. 13 :179-188

Locate this article in:

Bibtex

@article{CIS-108809,
  Author = {Deheuvels, Paul and Steinebach, Josef},
  Title = {On the limiting behavior of the Bahadur-Kiefer statistic for partial sums and renewal processes when the fourth moment does not exist},
  Journal = {Statistics & Probability Letters},
  Volume = {13},
  Year = {1992},
  Pages = {179--188},
  Keywords = {}
}

Similar articles